MathSciNet Relay Station
MathSciNet bibliographic data
MR2341277 34D05 (34C10 70J25)
Hatvani, László The growth condition guaranteeing small solutions for a linear oscillator with an increasing elasticity coefficient. Georgian Math. J. 14 (2007), no. 2, 269–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement